MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UA2; URIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS UA2; URIC ACID TEST SYSTEM
Catalog Number 03183807190
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for two patient urine samples tested with ua2 (uric acid ver.2) on a cobas 4000 c311.The initial results were reported outside of the laboratory and questioned by the physician as the patients had "normal" serum values.Patient sample 1: the sample initially resulted in a ua2 value of 3.29 mg/dl.The sample was repeated on a cobas c 501 module, resulting in a value of 31.72 mg/dl.Patient sample 2: the sample initially resulted in a ua2 value of 3.0 mg/dl.The sample was repeated on a cobas c 501 module, resulting in a value of 32 mg/dl.
 
Additional Manufacturer Narrative
Calibration data show that there was a calibration factor change of 10 on (b)(6) 2023, indicating a user error during calibration.The field service engineer cleaned the internal container of the instrument and pipettes.Calibration, quality controls, and patient sample comparison were performed; all results were acceptable.Upon review of the alarm trace, no relevant alarm was observed.The investigation could not identify a product problem.The issue is consistent with a user error during calibration.

Brand Name
UA2
Common Device Name
URIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17309412
Report Number1823260-2023-02234
Device Sequence Number6384116
Product Code KNK
UDI-Device Identifier04015630919154
UDI-Public04015630919154
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K922762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number03183807190
Device Lot Number66109001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient SexMale